MathSciNet Relay Station
MathSciNet bibliographic data
MR625600 (82h:49026) 49F20 (00A69 28A12 58C27)
Hutchinson, John E. Fractals and self-similarity. Indiana Univ. Math. J. 30 (1981), no. 5, 713–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement